# SDR AALA202204295588

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737
- Aircraft serial: 29524
- Aircraft time: 64,448 hours, 26,621 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR STICKS. DIFFICULT TO OPEN AND CLOSE. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. OK FOR SERVICE.
